# SDR CA980318002

- Difficulty date: March 3, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 99A
- Aircraft time: 49,997 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Boss
- Part number: 993880001
- Condition: Damaged
- Location: Actuator
- Component: Actuator, Beech, 993880001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PIVOT BOSSES WERE UNDER LIMITS FOR THE BEARING. REPLACED.
